# SDR TRBA2011038

- Difficulty date: April 10, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 30,130 hours, 29,671 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: E033601
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BETWEEN ROWS 9 & 12 RT SIDE SMELLS LIKE SOMETHING IS BURNING.  REPLACED SOCKET FIN NR 311LGB ON PASSENGER CEILING FLOURESCENT LIGHT IAW SPM 20-43-12.
